Jump to content

Photo

Random Cyst While Ending Accutane..should I Take Prednisone?

cyst accutane prednisone shot cortisone acne pimple swell red

4 replies to this topic

#1 jjasd33

jjasd33

    Junior Member

  • Members
  • Posts & Likes
    Posts: 51
    Likes: 1
About Me
  • Joined: 30-January 13

Posted 23 December 2013 - 12:36 PM

So I just started my last month of 80mg/day and was clear until 2 days ago a whopping cyst appeared on my left side of my neck (towards the back of neck).

 

I am not sure if its a cyst, spider bite, or lymph node, but it hurts whenever I move my neck and is red but not too hard and doesn't stick out much. Little less than diameter of nickel.

 

Derm gave me around 10 predisone pills on month 2 and said to take 6 because of a bad initial breakout and save the rest incase of another flare up. Should I take the prednisone to combat this cyst? It's christmas in a few days and I would like to be pain/cyst free if possible. (cortisone shots aren't an option..derm is closed)


Edited by jjasd33, 23 December 2013 - 12:37 PM.


#2 mrsrobinson

mrsrobinson

    Member

  • Site Watch
  • Posts & Likes
    Posts: 654
    Likes: 131
About Me
  • Gender:Female
  • Location:New York
  • Joined: 22-December 09

Posted 23 December 2013 - 02:27 PM

it will help, but I think you need more than one dose....but if you have been on it without incident before, then go for it.

 

try icing it too in the interim

 

how long have you been on accutane?...and at what point was your initial breakout?



#3 markd343

markd343

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 133
    Likes: 11
About Me
  • Joined: 17-December 13

Posted 24 December 2013 - 08:19 PM

Make sure you know what prednisone side effects are. And if you take those steroids long term you have to taper off slowly. Steroids are serious meds so read about it.



#4 elkhoundgold

elkhoundgold

    Member

  • Members
  • Posts & Likes
    Posts: 113
    Likes: 12
About Me
  • Gender:Not Telling
  • Location:US of A!
  • Interests:So many...where do I start? D=
  • Joined: 06-December 13

Posted 26 December 2013 - 04:08 PM

Make sure you know what prednisone side effects are. And if you take those steroids long term you have to taper off slowly. Steroids are serious meds so read about it.



This. Don't screw with prescription steroids. It actually made my acne worse and such.

#5 markd343

markd343

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 133
    Likes: 11
About Me
  • Joined: 17-December 13

Posted 26 December 2013 - 08:52 PM

Im recovering from prescription steroid acne. It gave 100+ pimples and they are painful and go away slow.






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users